# SDR COMA0260480

- Difficulty date: August 11, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 131 hours, 130 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5961 FLAPS FAIL MESSAGE.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
